Alert archive / Kansas / Flash Flood Warnings in 2005

Flash Flood Warning 16, NWS Wichita, KS

June 4, 2005Woodson County, Kansas

NWS Wichita, KS issued this flash flood warning at Jun 4, 2005, 5:13 AM CDT for Woodson County, Kansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2005, 5:13 AM CDT (10:13 UTC)
Expired
Jun 4, 2005, 8:15 AM CDT
In force
3 hr
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

County Woodson County, KS

The radar

The Topeka radar (KTWX), 130 km from the middle of the area, began a volume at 10:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 10.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2005-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2005-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1776 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KICT 041018
FFWICT
KSC207-041315-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
513 AM CDT SAT JUN 4 2005

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WOODSON COUNTY IN SOUTHEAST KANSAS.

* UNTIL 815 AM CDT.

* AT 508 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING ACROSS THE WARNED    
  AREA. DOPPLER RADAR ESTIMATES THAT AN ADDITIONAL 2 TO 3 INCHES     
  OF RAINFALL WILL BE MOVING INTO THE COUNTY. THE SWATH OF HEAVY     
  RAIN WILL EXTEND FROM TORONTO, NORTHEAST ACROSS THE COUNTY TOWARDS 
  NEOSHO FALLS.

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING    
  INCLUDE...YATES CENTER...TORONTO...NEOSHO FALLS AND BATESVILLE.


BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 3776 9595 3786 9553 3803 9552 3802 9595

$$

JAKUB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 4:17 AM CDT, 56 minutes earlier.

Area forecast discussion, Jun 4, 4:17 AM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
417 AM CDT SAT JUN 4 2005

.DISCUSSION...
...MAIN FORECAST CONCERNS ARE POTENTIAL FOR SIGNIFICANT SEVERE
WEATHER AND ADDITIONAL FLOODING TODAY AND TONIGHT...

TODAY-TONIGHT:
EARLY MORNING CONVECTION MAY CONTINUE TO FESTER FOR SEVERAL MORE
HOURS IN SOUTH-CENTRAL AND SOUTHEAST KS WITH SOME 850 CONVERGENCE
NOTED IN ASSOCIATION WITH THE LOW-LEVEL JET. ALSO SOME UPPER-LEVEL
DIFFLUENT FLOW NOTED IN THE WIND PROFILER NETWORK. THIS ACTIVITY MAY
DIMINISH BY LATE MORNING AS THE FIRST STRONG SHORTWAVE TROF EXITS
EASTERN KS.

NEXT UPSTREAM VERY STRONG SHORTWAVE TROF FOR EARLY JUNE WAS OVER
COLORADO EARLY THIS MORNING. THIS TROF WILL LIFT OUT ACROSS KANSAS
THIS AFTERNOON INTO TONIGHT, WITH SOME NEGATIVE TILT ORIENTATION.
THE ETA12 SHOWS A TRIPLE PT TYPE LOW DEVELOPING SOMEWHERE OVER
CENTRAL KS BETWEEN 21 AND 00Z, WITH A DRYLINE EXTENDING SOUTHWARD
INTO WESTERN OKLAHOMA. A COLD FRONT WILL BE SLICING INTO
NORTHWESTERN KS BY 00Z. UPPER 60S TO LOWER 70S DEWPOINTS LOOK LIKELY
IN THE AFTERNOON ALONG/EAST OF THE I-135 CORRIDOR GIVEN LATEST
METARS AND POSSIBLE EVAPOTRANSPIRATION EFFECTS FROM RECENT HEAVY
RAINFALL IN OUR AREA. IT APPEARS THAT STRONG ATMOSPHERIC RECOVERY
MAY OCCUR IN THE WAKE OF THE FIRST AFOREMENTIONED TROF, WITH HIGHS
IN THE MID 80S TO NEAR 90 AREAWIDE. MLCAPES OF 3000 TO 3500 J/KG
LOOK PLAUSIBLE AS A RESULT, WITH STRONG DEEP LAYER SHEAR OF 40 KT
DURING THE LATE AFTERNOON/EVENING HOURS. THE TIMING OF THE UPPER
TROF LOOKS OPTIMAL FOR SEVERE WEATHER DEVELOPMENT IN OUR FORECAST
AREA. SIGNIFICANT SEVERE WEATHER POSSIBLE WITH DAMAGING WINDS, VERY
LARGE HAIL, AND EVEN A STRONG TORNADO OR TWO. HIGHEST TORNADO
PROBABILITIES, PER LOW-LEVEL BACKED WINDS IN MODEL SOUNDINGS, WOULD
APPEAR TO BE ACROSS THE FLINT HILLS AND SOUTHEAST KS.

HAVE EXTENDED THE FLOOD WATCH FOR THE FLINT HILLS AND SOUTHEAST KS
AS THESE AREAS HAVE BEEN OUTLINED BY NCEP FOR EXCESSIVE RAINFALL
POTENTIAL, WITH THE GROUND ALREADY SATURATED FROM RECENT HEAVY RAIN.
THAT AREA WILL BE IN RIGHT-REAR QUADRANT OF STRONG UPPER JET
OVERNIGHT.

SUNDAY-SUNDAY NIGHT:
THE ETA AND GFS LIFT THE UPPER TROF OUT OF EASTERN KS SUNDAY
MORNING, WITH THE FRONT POSSIBLY PUSHING JUST OUT OF EXTREME
SOUTHEASTERN KS. KEPT A SLIGHT CHANCE OF THUNDERSTORMS IN THE FAR
SOUTHEAST, BUT NOT REAL CONFIDENT ON THAT. LOW LEVEL JET DEVELOPING
OVER SOUTHERN HI PLAINS SUNDAY NIGHT, MAY FOCUS THETA-E ADVECTION
INTO SOUTH CENTRAL KS FOR SOME ELEVATED CONVECTION. HOWEVER, PROGGED
MODEL SOUNDINGS DO NOT SHOW MUCH MOISTURE AT THIS TIME, SO WILL
LEAVE POPS OUT.

MONDAY-THURSDAY:
BELIEVE MONDAY WILL BE DRY WITH OUR AREA INFLUENCED BY SHORTWAVE
RIDGING ALOFT. THUNDERSTORM CHANCES SHOULD INCREASE TOWARD MIDWEEK
AS ANOTHER STRONG UPPER TROF DEVELOPS OUT WEST, WITH HINTS OF A
FRONTAL BOUNDARY PUSHING INTO CENTRAL KS WEDNESDAY INTO THURSDAY.
SEASONABLY VERY WARM AFTERNOONS AND MILD NIGHTS PROGGED, WITH
NIGHTTIME LOW-LEVEL JETS COMMON.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    87  60  88  65 /  40  40  10  10
HUTCHINSON      86  60  87  64 /  30  30  10  10
NEWTON          86  60  86  65 /  40  40  10  10
ELDORADO        87  61  87  65 /  40  50  10  10
WINFIELD-KWLD   88  61  88  66 /  40  50  20  20
RUSSELL         85  56  85  63 /  30  20  10  10
GREAT BEND      85  57  86  63 /  20  20  10  10
SALINA          85  60  85  63 /  50  30  10  10
MCPHERSON       86  60  86  64 /  40  30  10  10
COFFEYVILLE     89  64  87  66 /  40  60  20  20
CHANUTE         87  63  86  66 /  50  60  20  20
IOLA            87  63  85  66 /  50  60  20  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH IN EFFECT FROM 4 AM FRIDAY UNTIL 6 AM CDT SUNDAY
FOR THE FOLLOWING ZONES...ALLEN...BUTLER...CHASE...CHAUTAUQUA...
COWLEY...ELK...GREENWOOD...HARVEY...LABETTE...MARION...
MONTGOMERY...NEOSHO...WILSON...AND WOODSON.

&&

CARUSO/
Hazardous weather outlook, Jun 4, 12:32 AM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE WICHITA KS
1232 AM CDT SAT JUN 4 2005

KSZ032-033-047>053-067>072-082-083-091>096-098>100-051200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1232 AM CDT SAT JUN 4 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL CONTINUE TO AFFECT SOUTHEAST KANSAS OVERNIGHT.
THE SEVERE WEATHER THREAT HAS DIMINISHED ACROSS THE AREA, HOWEVER A
FEW OF THE STRONGER STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS
UP TO 50 MPH. FLOODING WILL CONTINUE TO BE THE MAIN THREAT ACROSS
SOUTHEAST KANSAS, AS THE SOILS REMAIN FAIRLY SATURATED. A FLOOD
WATCH IS ALSO IN AFFECT FOR THE OVERNIGHT HOURS FOR THE FLINT HILLS
AND SOUTHEAST KANSAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS IN EXTREME SOUTHEASTERN
KANSAS SUNDAY AFTERNOON. IF STORMS ARE ABLE TO DEVELOP, THEY MAY
BECOME SEVERE.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH
THURSDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL
BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON INTO THE EVENING
HOURS ACROSS ALL OF CENTRAL AND SOUTHEASTERN KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM

JMC/TES/CJ

In the hours before

Local storm report, Jun 4, 1:54 AM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
154 AM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0151 AM     FUNNEL CLOUD     2 N INDEPENDENCE        37.26N 95.71W
06/04/2005                   MONTGOMERY         KS   STORM CHASER

            CHASER IN INDEPENDENCE TRACKING FUNNEL CLOUD NORTH OF
            CITY

&&

CDB
Local storm report, Jun 4, 2:19 AM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
219 AM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     FUNNEL CLOUD     DENNIS                  37.35N 95.42W
06/04/2005                   LABETTE            KS   STORM CHASER

&&

ADK
Special weather statement, Jun 4, 3:01 AM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
301 AM CDT SAT JUN 4 2005

KSZ082-091-040830-
HARPER-KINGMAN-
301 AM CDT SAT JUN 4 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR HARPER AND KINGMAN COUNTIES...

AT 258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF ZENDA...OR 18 MILES NORTHWEST OF
ANTHONY...AND MOVING EAST AT 40 MPH.

WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
Special weather statement, Jun 4, 3:47 AM CDT, 1 hour 26 minutes before
KSZ069>072-093>096-098>100-040915-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
347 AM CDT SAT JUN 4 2005

...WEATHER WATCH UPDATE MESSAGE...

SEVERE THUNDERSTORM WATCH, NUMBER 388 HAS BEEN CANCELLED FOR SOUTH
CENTRAL AND SOUTHEAST KANSAS.

THE SEVERE THREAT HAS DIMINISHED, HOWEVER A FEW STRONG THUNDERSTORMS
MAY STILL PRODUCE SMALL HAIL, HEAVY DOWNPOURS, AND GUSTY WINDS.

CJ
Special weather statement, Jun 4, 3:50 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
350 AM CDT SAT JUN 4 2005

KSZ070-040915-
GREENWOOD-
350 AM CDT SAT JUN 4 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR GREENWOOD COUNTY...

AT 348 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF SEVERY...OR 11 MILES
SOUTHEAST OF EUREKA...AND MOVING EAST AT 35 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
Local storm report, Jun 4, 4:30 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
430 AM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     3 E ANTHONY             37.15N 97.97W
06/03/2005                   HARPER             KS   LAW ENFORCEMENT

            LARGE TREE LIMBS DOWN.

0522 PM     HAIL             ANTHONY                 37.15N 98.03W
06/03/2005  0.88 INCH        HARPER             KS   LAW ENFORCEMENT

            NICKLE HAIL IN ANTHONY. ALSO REPORTED 40 MPH WINDS

0549 PM     HAIL             4 E CLEARWATER          37.51N 97.42W
06/03/2005  0.50 INCH        SEDGWICK           KS   TRAINED SPOTTER

            PEA TO MARBLE SIZE HAIL

0646 PM     HAIL             WICHITA                 37.69N 97.34W
06/03/2005  0.88 INCH        SEDGWICK           KS   LAW ENFORCEMENT

            REPORTED AT 29TH AND WOODLAWN IN NORTHEAST WICHITA.

0936 PM     HAIL             ARKANSAS CITY           37.07N 97.04W
06/03/2005  1.00 INCH        COWLEY             KS   TRAINED SPOTTER

            QUARTER SIZE HAIL

0938 PM     HAIL             ARKANSAS CITY           37.07N 97.04W
06/03/2005  0.88 INCH        COWLEY             KS   LAW ENFORCEMENT

            NICKLE SIZE HAIL

0943 PM     HAIL             ARKANSAS CITY           37.07N 97.04W
06/03/2005  1.50 INCH        COWLEY             KS   TRAINED SPOTTER

            PING PONG BALL SIZE HAIL

0945 PM     HAIL             1 E ARKANSAS CITY       37.07N 97.02W
06/03/2005  1.75 INCH        COWLEY             KS   AMATEUR RADIO

            GOLFBALL SIZE HAIL

0953 PM     FLOOD            EAST WICHITA            37.68N 97.26W
06/03/2005                   SEDGWICK           KS   PUBLIC

            17TH AND 1 BLOCK EAST OF OLIVER, WATER OVER 17TH STREET

1000 PM     TSTM WND DMG     4 E ARKANSAS CITY       37.07N 96.97W
06/03/2005                   COWLEY             KS   LAW ENFORCEMENT

            WINDOWS BLOWN OUT AND ROOF PARTIALLY BLOWN OFF ON 166
            HIGHWAY 4 MILES EAST OF ARKANSAS CITY. TIME WAS ESTIMATED
            AT 10 PM

1045 PM     FLASH FLOOD      1 NW MARION             38.36N 97.03W
06/03/2005                   MARION             KS   LAW ENFORCEMENT

            REMINGTON ROAD FROM HIGHWAY 56 TO 290TH IS CLOSED DUE TO
            HIGH WATER

1056 PM     FLOOD            1 NW BURDEN             37.32N 96.77W
06/03/2005                   COWLEY             KS   EMERGENCY MNGR

            WATER RUNNING ACROSS ROADS NORTHWEST OF BURDEN

1110 PM     TORNADO          3 SW DEXTER             37.15N 96.75W
06/03/2005                   COWLEY             KS   EMERGENCY MNGR

1152 PM     FLASH FLOOD      2 S MARION              38.32N 97.02W
06/03/2005                   MARION             KS   LAW ENFORCEMENT

            LAW ENFORCEMENT CONDUCTED A WATER RESCUE AT 170TH STREET
            AND SUNFLOWER, SUNFLOWER ROAD CLOSED FROM MARION SOUTH TO
            HIGHWAY 50

1210 AM     FUNNEL CLOUD     2 SE CEDAR VALE         37.09N 96.47W
06/04/2005                   CHAUTAUQUA         KS   LAW ENFORCEMENT

            STRONG ROTATION IN POSSIBLE WALL CLOUD.

0108 AM     FUNNEL CLOUD     5 W HALE                37.23N 96.11W
06/04/2005                   CHAUTAUQUA         KS   TRAINED SPOTTER

            ROTATING WALL CLOUD AND POSSIBLE FUNNEL.

0118 AM     TORNADO          HALE                    37.23N 96.02W
06/04/2005                   CHAUTAUQUA         KS   STORM CHASER

            CHASER REPORTED TORNADO IN NORTHEAST CHAUTAUQUA COUNTY,
            MOST LIKELY NEAR HALE.

0126 AM     HAIL             ELK CITY                37.29N 95.91W
06/04/2005  1.75 INCH        MONTGOMERY         KS   STORM CHASER

            QUARTER TO GOLF BALL SIZE HAIL

0140 AM     FUNNEL CLOUD     7 W INDEPENDENCE        37.23N 95.84W
06/04/2005                   MONTGOMERY         KS   STORM CHASER

0143 AM     TORNADO          2 NNW INDEPENDENCE      37.26N 95.73W
06/04/2005                   MONTGOMERY         KS   STORM CHASER

            ROPE TORNADO ON THE GROUND.

0151 AM     FUNNEL CLOUD     2 N INDEPENDENCE        37.26N 95.71W
06/04/2005                   MONTGOMERY         KS   STORM CHASER

            CHASER IN INDEPENDENCE TRACKING FUNNEL CLOUD NORTH OF
            CITY

0215 AM     FUNNEL CLOUD     DENNIS                  37.35N 95.42W
06/04/2005                   LABETTE            KS   STORM CHASER

&&

JMC

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:35 PM CDTSevere Thunderstorm WarningICTCowley25 min
Jun 3, 9:33 PM CDTSevere Thunderstorm WarningICTCowley42 min
Jun 3, 9:45 PM CDTFlash Flood WarningICTChase, Marion6 hr
Jun 3, 9:55 PM CDTTornado WarningICTCowley35 min
Jun 3, 10:29 PM CDTSevere Thunderstorm WarningICTCowley31 min
Jun 3, 10:58 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley32 min
Jun 3, 11:07 PM CDTTornado WarningICTCowley23 min
Jun 3, 11:28 PM CDTTornado WarningICTCowley32 min
Jun 3, 11:31 PM CDTSevere Thunderstorm WarningICTChautauqua44 min
Jun 3, 11:55 PM CDTFlash Flood WarningICTChautauqua, Elk5 hr
Jun 3, 11:57 PM CDTTornado WarningICTChautauqua33 min
Jun 4, 12:23 AM CDTTornado WarningICTChautauqua19 min
Jun 4, 1:12 AM CDTTornado WarningICTChautauqua, Montgomery20 min
Jun 4, 1:28 AM CDTTornado WarningICTMontgomery32 min
Jun 4, 2:01 AM CDTTornado WarningICTLabette, Montgomery24 min
Jun 4, 3:58 AM CDTFlash Flood WarningICTButler, Greenwood6 hr
Jun 4, 3:40 PM CDTTornado WarningICTMcPherson, Saline40 min
Jun 4, 5:09 PM CDTSevere Thunderstorm WarningICTButler, Chase51 min
Jun 4, 5:44 PM CDTSevere Thunderstorm WarningICTButler, Cowley61 min
Jun 4, 5:50 PM CDTSevere Thunderstorm WarningICTButler, Chase, Greenwood50 min
Jun 4, 5:59 PM CDTSevere Thunderstorm WarningICTButler, Cowley61 min
Jun 4, 6:13 PM CDTTornado WarningICTButler, Cowley47 min
Jun 4, 6:40 PM CDTSevere Thunderstorm WarningICTCowley65 min
Jun 4, 6:43 PM CDTSevere Thunderstorm WarningICTHarvey, Sedgwick28 min
Jun 4, 6:59 PM CDTSevere Thunderstorm WarningICTButler, Elk, Greenwood61 min

Nearby

Flash Flood Warnings in Kansas, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.